# SDR CALA2022011400136

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A300*
- Aircraft serial: 1474
- Aircraft time: 60,778 hours, 26,551 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: D5311230120000
- Condition: Cracked
- Location: Lh Fr 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FR16 #1 DOOR STOP FITTING ROTO PROBE FOUND THAT THE BOTTOM IB HOLE HAS A CRACK INDICATION 001/002. WORK ACCOMPLISHED BY VTMAE EMP V935774 ACCOMPLISH EC/RA 5311-02712 ON OR BEFORE THE AIRCRAFT REACHES 40,251 TOTAL EXCEED 13,700 FLIGHT CYCLES THEREAFTER. INSPECTION REQUIREMENTS PER PART 2A OF LATEST REVISION OF FLIGHT CYCLES. ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT TO PERFORMED INTERIM REPAIR TO LH FR16 #1 DOORSTOP FITTING IN ACCORDANCE WITH EC/RA 5311-02712 AND EA 5311-02164A, OP ADD EMP:V935774 OK TO DIP PER ECRA 5311-02712.ACCOMPLISH INSPECTION REQUIREMENTS TOMC-APPROVAL FROM SC1ELBYC COMMENT PER PART 2A OF LATEST REVISION OF EC/RA 5311-02712 ON OR BEFORE THE AIRCRAFT REACHES 40,251 TOTAL FLIGHT CYCLES. ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 13,700 FLIGHT CYCLES THEREAFTER. Q/C REVIEWED. Q/C REVIEWED. INIT: 40,251 TAFC (INIT WILL AUTO ITO TO RIR-2701) RIR: 13,700 FC......CM U372988 RECORDS UPDATE......CM RECORDS UPDATE......CM RECORDS UPDATE.......CM
